Alert archive / Missouri / Areal Flood Warnings in 2021

Areal Flood Warning 53, NWS Springfield, MO

May 27, 2021Cherokee County, Kansas; 4 counties in Missouri

NWS Springfield, MO issued this areal flood warning at May 27, 2021, 6:41 PM CDT for Cherokee County, Kansas; 4 counties in Missouri. It was in force for 22 hr. 39 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2021, 6:41 PM CDT (23:41 UTC)
Expired
May 28, 2021, 5:00 PM CDT
In force
22 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, KS, Barry County, MO, Jasper County, MO, Lawrence County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 7:31 PM CDTFLOOD2 N Stotts City, MOSTATE HIGHWAY 97 IS CLOSED DUE TO FLOODING AT THE SPRING RIVER.
May 27, 8:14 PM CDTFLOODRitchey, MOSTATE HIGHWAY W IS CLOSED DUE TO FLOODING AT SHOAL CREEK.
May 27, 8:54 PM CDTFLOODAurora, MOSTATE HIGHWAY K IS CLOSED DUE TO FLOODING AT CHAT CREEK.
May 28, 2:55 AM CDTFLOOD1 Se Oronogo, MOROAD CLOSED DUE TO FLOODING STATE ROUTE D (JASPER COUNTY). CENTER CREEK.
May 28, 2:55 AM CDTFLOOD1 Se Oronogo, MOROAD CLOSED DUE TO FLOODING STATE ROUTE D (JASPER COUNTY). CENTER CREEK.
May 28, 6:19 AM CDTHEAVY RAIN 3.211 Nw Verona, MO24 HR TOTAL.
May 28, 6:30 AM CDTHEAVY RAIN 2.89Mount Vernon, MOCOCORAHS STATION MO LW 25 MOUNT VERNON 0.2 E.
May 28, 6:30 AM CDTHEAVY RAIN 2.89Mount Vernon, MOCOCORAHS STATION MO-LW-25 MOUNT VERNON 0.2 E.
May 28, 6:44 AM CDTHEAVY RAIN 21 Wsw Sarcoxie, MOCOCORAHS STATION MO JS 19 SARCOXIE 1.0 W.
May 28, 6:44 AM CDTHEAVY RAIN 21 Wsw Sarcoxie, MOCOCORAHS STATION MO-JS-19 SARCOXIE 1.0 W.
May 28, 6:45 AM CDTHEAVY RAIN 1.724 Ese Carthage, MOCOCORAHS STATION MO JS 30 CARTHAGE 4.5 E.
May 28, 6:45 AM CDTHEAVY RAIN 1.724 Ese Carthage, MOCOCORAHS STATION MO-JS-30 CARTHAGE 4.5 E.
May 28, 7:00 AM CDTHEAVY RAIN 2.231 Nw Mount Vernon, MOCOCORAHS STATION MO FSA 109 MOUNT VERNON 1.3 NNW.
May 28, 7:00 AM CDTHEAVY RAIN 2.231 Nw Mount Vernon, MOCOCORAHS STATION MO-FSA-109 MOUNT VERNON 1.3 NNW.
May 28, 7:00 AM CDTHEAVY RAIN 2.472 S Carthage, MOCOCORAHS STATION MO FSA 097 CARTHAGE 1.5 S.
May 28, 7:00 AM CDTHEAVY RAIN 2.472 S Carthage, MOCOCORAHS STATION MO-FSA-097 CARTHAGE 1.5 S.
May 28, 7:00 AM CDTHEAVY RAIN 2.483 Sw Carl Junction, MOCOCORAHS STATION MO JS 10 CARL JUNCTION 3.4 WSW.
May 28, 7:00 AM CDTHEAVY RAIN 2.483 Sw Carl Junction, MOCOCORAHS STATION MO-JS-10 CARL JUNCTION 3.4 WSW.
May 28, 7:00 AM CDTHEAVY RAIN 2.74Shoal Creek Estate, MOCOCORAHS STATION MO NW 4 SHOAL CREEK ESTATES 0.2 SE.
May 28, 7:00 AM CDTHEAVY RAIN 2.74Shoal Creek Estate, MOCOCORAHS STATION MO-NW-4 SHOAL CREEK ESTATES 0.2 SE.
May 28, 7:00 AM CDTHEAVY RAIN 2.823 Wsw Freistatt, MOCOCORAHS STATION MO LW 37 PIERCE CITY 5.0 NE.
May 28, 7:00 AM CDTHEAVY RAIN 2.823 Wsw Freistatt, MOCOCORAHS STATION MO-LW-37 PIERCE CITY 5.0 NE.
May 28, 7:00 AM CDTHEAVY RAIN 3.073 Ne Atlas, MOCOCORAHS STATION MO JS 16 CARTHAGE 3.8 SW.
May 28, 7:00 AM CDTHEAVY RAIN 3.073 Ne Atlas, MOCOCORAHS STATION MO-JS-16 CARTHAGE 3.8 SW.
May 28, 7:00 AM CDTHEAVY RAIN 3.353 S Aurora, MOCOCORAHS STATION MO LW 3 AURORA 2.7 S.
May 28, 7:00 AM CDTHEAVY RAIN 3.353 S Aurora, MOCOCORAHS STATION MO-LW-3 AURORA 2.7 S.
May 28, 7:00 AM CDTHEAVY RAIN 3.55 Nnw Pioneer, MOCOCORAHS STATION MO NW 19 STARK CITY 5.5 ENE.
May 28, 7:00 AM CDTHEAVY RAIN 3.55 Nnw Pioneer, MOCOCORAHS STATION MO-NW-19 STARK CITY 5.5 ENE.
May 28, 7:00 AM CDTHEAVY RAIN 5.112 N Monett, MOCOCORAHS STATION MO LW 28 MONETT 1.8 N.
May 28, 7:00 AM CDTHEAVY RAIN 5.112 N Monett, MOCOCORAHS STATION MO-LW-28 MONETT 1.8 N.
May 28, 7:00 AM CDTHEAVY RAIN 5.512 S Iron Gates, MOCOCORAHS STATION MO NW 17 JOPLIN 4.2 SW.
May 28, 7:00 AM CDTHEAVY RAIN 5.512 S Iron Gates, MOCOCORAHS STATION MO-NW-17 JOPLIN 4.2 SW.
May 28, 7:30 AM CDTHEAVY RAIN 1.2Miller, MOCO OP OBSERVER STATION MLRM7 MILLER.
May 28, 7:30 AM CDTHEAVY RAIN 1.2Miller, MOCO-OP OBSERVER STATION MLRM7 MILLER.
May 28, 8:00 AM CDTHEAVY RAIN 3.16Neosho, MOCO OP OBSERVER STATION NEOM7 NEOSHO.
May 28, 8:00 AM CDTHEAVY RAIN 3.16Neosho, MOCO-OP OBSERVER STATION NEOM7 NEOSHO.
May 28, 8:20 AM CDTHEAVY RAIN 4.344 Nw Purdy, MOCO OP OBSERVER STATION UMNM7 4 SW MONETT COOP.
May 28, 8:20 AM CDTHEAVY RAIN 4.344 Nw Purdy, MOCO-OP OBSERVER STATION UMNM7 4 SW MONETT COOP.
May 28, 9:53 AM CDTHEAVY RAIN 3.041 Ne Airport Drive, MOASOS STATION KJLN JOPLIN ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

935 
WGUS43 KSGF 272341
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
641 PM CDT Thu May 27 2021

KSC021-MOC009-097-109-145-281445-
/O.NEW.KSGF.FA.W.0053.210527T2341Z-210528T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Barry MO-Jasper MO-Lawrence MO-Newton MO-
641 PM CDT Thu May 27 2021

The National Weather Service in Springfield has issued a

* Flood Warning for...
  Southeastern Cherokee County in southeastern Kansas...
  Northwestern Barry County in southwestern Missouri...
  Jasper County in southwestern Missouri...
  Lawrence County in southwestern Missouri...
  Newton County in southwestern Missouri...

* Until 945 AM CDT Friday.

* At 641 PM CDT, The Department of Transportation reported flooding 
  from previous heavy rain in the warned area. Between 2 and 4 
  inches of rain have fallen.

* Some locations that will experience flooding include...
  Joplin, Carthage, Neosho, Monett, Aurora, Mount Vernon, Baxter 
  Springs and Webb City.

This includes the following low water crossings...
  North Main and Murphy Boulevard In Joplin, Business Highway 60 
  just north of Neosho, Route JJ at Center Creek southeast of Carl 
  Junction, Highway 37 at The Spring River southwest of Avilla and 
  Highway 97 at The Spring River north of Stotts City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3700 9507 3721 9461 3729 9409 3728 9362
      3692 9361 3675 9406 3677 9462 3700 9462

$$
2 follow-up statements
135 
WGUS43 KSGF 281410 RRB
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
910 AM CDT Fri May 28 2021

KSC021-MOC009-097-109-145-282200-
/O.EXT.KSGF.FA.W.0053.000000T0000Z-210528T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Barry MO-Jasper MO-Lawrence MO-Newton MO-
910 AM CDT Fri May 28 2021

The National Weather Service in Springfield has extended the

* Flood Warning for...
  Southeastern Cherokee County in southeastern Kansas...
  Northwestern Barry County in southwestern Missouri...
  Jasper County in southwestern Missouri...
  Lawrence County in southwestern Missouri...
  Newton County in southwestern Missouri...

* Until 500 PM CDT Friday.

* At 910 AM CDT, The Department of Transportation reported flooding 
  from previous heavy rain in the warned area. Between 2 and 4 
  inches of rain have fallen. Several roads and low water crossings 
  remain impassable.

* Some locations that will experience flooding include...
  Joplin, Carthage, Neosho, Monett, Aurora, Mount Vernon, Baxter 
  Springs and Webb City.

This includes the following low water crossings...
  North Main and Murphy Boulevard In Joplin, Business Highway 60 
  just north of Neosho, Route JJ at Center Creek southeast of Carl 
  Junction, Highway 37 at The Spring River southwest of Avilla and 
  Highway 97 at The Spring River north of Stotts City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3700 9507 3721 9461 3729 9409 3728 9362
      3692 9361 3675 9406 3677 9462 3700 9462

$$

KP
037 
WGUS83 KSGF 282153 RRA
FLSSGF

Flood Statement
National Weather Service Springfield MO
453 PM CDT Fri May 28 2021

KSC021-MOC009-097-109-145-282203-
/O.EXP.KSGF.FA.W.0053.000000T0000Z-210528T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Barry MO-Jasper MO-Lawrence MO-Newton MO-
453 PM CDT Fri May 28 2021

...FLOOD WARNING WILL EXPIRE AT 5 PM CDT THIS AFTERNOON FOR 
SOUTHEASTERN CHEROKEE, NORTHWESTERN BARRY, JASPER, LAWRENCE AND 
NEWTON COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3700 9507 3721 9461 3729 9409 3728 9362
      3692 9361 3675 9406 3677 9462 3700 9462

$$

MB

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at May 27, 6:27 PM CDT, 14 minutes earlier.

Area forecast discussion, May 27, 6:27 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
627 PM CDT Thu May 27 2021

.SHORT TERM...(This evening through Friday)
Issued at 344 PM CDT Thu May 27 2021

Widespread storm activity has occurred through the afternoon as a
relatively uncapped airmass interacted with an outflow boundary
from overnight storms over eastern KS and central Missouri. This
boundary has gradually shifted southward through late afternoon.
Several reports of wind damage were received mainly earlier this
afternoon and a severe thunderstorm watch remains in effect until
7 pm along and south of I-44.

Storms are currently training from west to east along the outflow
boundary along the Arkansas border and leading to flooding of low
areas including low water crossings. MODOT traveler map is showing
some road closures along and south of Highway 60. A flash flood
watch will remain in effect for pretty much the same area as the
severe thunderstorm watch, but will keep it going until 1 AM.

The main cold front will move across the area this evening
bringing an end to storms from west to east tonight. High pressure
will build into the region on Friday with afternoon highs expected
to rise only into the 60s. Expect some clouds to linger through
the morning before clearing in the afternoon with the passage of
the upper level trough.

.LONG TERM...(Friday Night through Thursday)
Issued at 344 PM CDT Thu May 27 2021

After dry and cool conditions through Saturday, there will be
some potential for showers and storms by Sunday night and Monday
as an upper trough digs southward across the southwest US and
increases moisture return over the southern and central Plains. At
this time it doesn't look like anything too strong but will see
several disturbances move across the region through late in the
week.

Temperatures will remain cooler than normal through much of the
upcoming week with highs in the 60s and 70s and lows in the 40s
through the weekend and in the 50s during the workweek.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 622 PM CDT Thu May 27 2021

Showers and thunderstorms were moving across the region this
evening and will continue to impact area terminals through
tonight. This will impact ceilings and visibilities as well with
MVFR to IFR flight conditions expected with thunder to near
sunrise Friday.

Flight conditions will improve through the day Friday after a cold
front moves through the region tonight. For the remainder of the
Holiday weekend, conditions are forecast to be rather nice with
VFR expected.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 1 AM CDT Friday for MOZ082-088-090>097-
     101>105.

KS...Flash Flood Watch until 1 AM CDT Friday for KSZ101.

&&

SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Hatch
Hazardous weather outlook, May 27, 4:50 PM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
450 PM CDT Thu May 27 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
450 PM CDT Thu May 27 2021

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Elevated thunderstorm wind damage risk.
  Significant flooding risk.
  Significant lightning risk.

DISCUSSION...

  Strong to isolated severe thunderstorms will continue into
  this evening as they continue to interact with an unstable
  airmass over the region. The strongest storms will have the
  potential to produce damaging wind gusts up to 70 mph, large
  hail and torrential rainfall.

  Multiple rounds of heavy rainfall already today have lead to
  many reports of flooding across areas along and south of I-44.
  Additional rainfall is expected through this evening and into
  tonight. This will bring the continued potential for flash
  flooding.

  Some locations may see significant rises on rivers and streams
  resulting in rapid rises on low water crossing and bridges,
  especially across areas of far southwestern and southern
  Missouri.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

  Showers and storms are expected once again from Monday through
  Wednesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation remains needed into tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, May 27, 4:13 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      4 WNW AVA               36.97N 92.73W
05/27/2021                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLASH FLOODING ROUTE Y
            EASTBOUND (DOUGLAS COUNTY).

&&
Local storm report, May 27, 4:48 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     1 NW MARSHFIELD         37.35N 92.92W
05/27/2021                   WEBSTER            MO   NWS EMPLOYEE

            TREE DOWN 1 MILE NW MARSHFIELD. TIME
            ESTIMATED BASED ON RADAR.

&&
Local storm report, May 27, 4:50 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     TSTM WND DMG     3 NNE NORTHVIEW         37.33N 92.98W
05/27/2021                   WEBSTER            MO   NWS EMPLOYEE

            OBSERVED TREE DOWN. TIME BASED ON RADAR.

&&
Local storm report, May 27, 4:53 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      1 NNE NORTHVIEW         37.30N 92.98W
05/27/2021                   WEBSTER            MO   NWS EMPLOYEE

            WATER OVER ROADWAY. ROAD WAS CLOSED.

&&
Local storm report, May 27, 4:59 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     FLASH FLOOD      1 SE PIERCE CITY        36.94N 93.99W
05/27/2021                   LAWRENCE           MO   EMERGENCY MNGR

            WATER RESCUE ONGOING.

&&
Local storm report, May 27, 5:21 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      1 SE JOPLIN             37.08N 94.50W
05/27/2021                   JASPER             MO   EMERGENCY MNGR

            THROUGHOUT THE DAY IN AND AROUND THE JOPLIN
            AREA THERE WERE 11 ROADS CLOSED DUE TO
            FLOODING AND 8 WATER RESCUES.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:09 PM CDTRiver Flood WarningSGFBourbon67 hr
May 27, 2:46 AM CDTSevere Thunderstorm WarningSGFBourbon, Crawford44 min
May 27, 4:00 AM CDTSpecial Weather StatementSGFCherokee, Crawford60 min
May 27, 10:53 AM CDTFlash Flood WatchSGFBourbon, Cherokee, Crawford8 hr
May 27, 11:11 AM CDTFlash Flood WarningSGFCherokee8 hr
May 26, 8:12 PM CDTRiver Flood WarningSGFVernon24 hr
May 27, 3:27 AM CDTSpecial Weather StatementSGFVernon48 min
May 27, 5:11 AM CDTSpecial Weather StatementSGFBenton34 min
May 27, 9:45 AM CDTRiver Flood WarningSGFCedar11 hr
May 27, 9:45 AM CDTRiver Flood WarningSGFVernon11 hr
May 27, 10:32 AM CDTFlash Flood WarningSGFBenton, Morgan4 hr
May 27, 11:15 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair45 min
May 27, 11:37 AM CDTSevere Thunderstorm WarningSGFJasper, Newton38 min
May 27, 11:45 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk60 min
May 27, 12:07 PM CDTSevere Thunderstorm WarningSGFGreene, Webster53 min
May 27, 12:24 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski66 min
May 27, 12:45 PM CDTFlash Flood WarningSGFBarry, Jasper, Lawrence, Newton6 hr
May 27, 12:52 PM CDTSevere Thunderstorm WarningSGFWebster, Wright38 min
May 27, 1:07 PM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Greene, Laclede, Polk and 1 more5 hr
May 27, 1:07 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps41 min
May 27, 1:19 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas, Wright56 min
May 27, 1:29 PM CDTFlash Flood Warning Considerable damage threatSGFBarry, Lawrence, Newton6 hr
May 27, 1:31 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton59 min
May 27, 1:35 PM CDTSpecial Weather StatementSGFChristian, Stone55 min
May 27, 1:51 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright54 min
May 27, 1:54 PM CDTSpecial Weather StatementSGFDent, Texas51 min
May 27, 2:11 PM CDTFlash Flood WarningSGFBarry, Christian, Stone6 hr
May 27, 2:25 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton47 min
May 27, 2:37 PM CDTFlash Flood WarningSGFDouglas6 hr
May 27, 2:37 PM CDTSpecial Weather StatementSGFHowell53 min
May 27, 2:55 PM CDTSevere Thunderstorm WarningSGFBarry50 min
May 27, 3:02 PM CDTSevere Thunderstorm WarningSGFHowell43 min
May 27, 3:28 PM CDTSpecial Weather StatementSGFOregon, Shannon62 min
May 27, 3:36 PM CDTSpecial Weather StatementSGFChristian39 min
May 27, 3:42 PM CDTAreal Flood AdvisorySGFBarry, McDonald6 hr
May 27, 3:49 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney41 min
May 27, 4:09 PM CDTSevere Thunderstorm WarningSGFOzark, Taney36 min
May 27, 4:14 PM CDTFlash Flood WarningSGFBarry6 hr
May 27, 4:31 PM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
May 27, 5:23 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min
May 27, 5:52 PM CDTFlash Flood WarningSGFMcDonald4 hr
May 27, 6:25 PM CDTAreal Flood WarningSGFChristian, Dallas, Greene, Hickory, Laclede, Polk and 2 more15 hr

Nearby

Areal Flood Warnings in Missouri, 2021Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.